# SDR UHLA2014090600616

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 26,755 hours, 15,458 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR SHOWED OPEN IN FLIGHT FOR ABOUT A MINUTE, F/A SAID DOOR SHOWED ARMED AND LOCKED.  NOTICED CONNECTOR PLUG WAS BACKED OFF.  SECURED THE CONNECTOR.
